# SDR CA050224003

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 69,198 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S258
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON TOUCHDOWN, MASTER WARNING CONFIG LIGHT GEAR NOT DOWN CAUTION, LT SIDE BRACE LIGHT AND LT GEAR GREEN LIGHT EXTINGUISHED.  AIRCRAFT STOPPED, GEAR PINS INSTALLED AND TAXIED IN.  FOUND TOP OF SENSOR S258 SHEARED OFF. REPLACED SENSOR. S258 AND S236 ADJUSTED IAW MM 32-61-02. CHECKS OK.
